# SDR DALA1140991810

- Difficulty date: June 23, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 39,355 hours, 10,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EMERGENCY LIGHTS ON SEATS 22 THROUGH 27GF INOPERATIVE.  MAINTENANCE REPLACED BATTERY CHARGER AT ROW 25G.  MAINTENANCE ALSO FOUND WIRE DISCONNECTED AT ROW 22GF AND RECONNECTED IT.  OPERATIONAL CHECK WAS NORMAL.
